Person:590334: Difference between revisions

From MaRDI portal
Person:590334
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Shoshana Kamin to Shoshana Kamin: Duplicate
 
(No difference)

Latest revision as of 16:09, 9 December 2023

Available identifiers

zbMath Open kamin.shoshanaDBLP165/8776WikidataQ7502335 ScholiaQ7502335MaRDI QIDQ590334

List of research outcomes





PublicationDate of PublicationType
Dirichlet conditions at infinity for parabolic and elliptic equations2016-04-20Paper
Prescribed conditions at infinity for parabolic equations2015-01-30Paper
Convergence to travelling waves for quasilinear Fisher-KPP type equations2012-03-29Paper
Long time behavior for the inhomogeneous PME in a medium with rapidly decaying density2010-03-08Paper
On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations2009-10-26Paper
Admissible conditions for parabolic equations degenerating at infinity2008-09-12Paper
Global asymptotic stability for finite-cross-section planar shock profiles of viscous scalar conservation laws.2008-04-21Paper
Convergence to the travelling wave solution for a nonlinear reaction-diffusion equation2006-09-28Paper
https://portal.mardi4nfdi.de/entity/Q54840052006-08-24Paper
https://portal.mardi4nfdi.de/entity/Q33705112006-02-07Paper
https://portal.mardi4nfdi.de/entity/Q57028262005-11-08Paper
Intermediate asymptotics for inhomogeneous nonlinear heat conduction2005-08-05Paper
https://portal.mardi4nfdi.de/entity/Q46768762005-05-20Paper
Metastable behavior of premixed gas flames in rectangular channels2005-03-21Paper
https://portal.mardi4nfdi.de/entity/Q31591882005-02-15Paper
Emergence of Waves in a Nonlinear Convection-Reaction-Diffusion Equation2004-11-05Paper
https://portal.mardi4nfdi.de/entity/Q48175602004-09-15Paper
https://portal.mardi4nfdi.de/entity/Q44437162004-01-18Paper
https://portal.mardi4nfdi.de/entity/Q47990892003-03-17Paper
Metastability in a flame front evolution equation2002-09-01Paper
https://portal.mardi4nfdi.de/entity/Q27740372002-08-08Paper
The porous media equation with nonconstant coefficients2002-02-04Paper
https://portal.mardi4nfdi.de/entity/Q48059742002-01-01Paper
https://portal.mardi4nfdi.de/entity/Q45185742000-12-01Paper
A System of Degenerate Parabolic Equations from Plasma Physics: The Large Time Behavior2000-10-19Paper
https://portal.mardi4nfdi.de/entity/Q44946752000-08-07Paper
On the Cauchy problem for a class of parabolic equations with variable density1999-11-16Paper
A stationary flow in a strip1999-03-30Paper
https://portal.mardi4nfdi.de/entity/Q48839361997-02-03Paper
https://portal.mardi4nfdi.de/entity/Q48723271996-09-11Paper
https://portal.mardi4nfdi.de/entity/Q48641391996-02-22Paper
Singular solutions of some nonlinear parabolic equations1994-12-11Paper
Disappearance of interfaces in finite time1994-05-09Paper
https://portal.mardi4nfdi.de/entity/Q42810351994-04-14Paper
Flat Core Properties Associated to the p-Laplace Operator1993-09-13Paper
https://portal.mardi4nfdi.de/entity/Q40274291993-02-21Paper
The propagation of turbulent bursts1992-12-09Paper
Sublinear elliptic equations in \(\mathbb{R}{}^ n\)1992-09-27Paper
Asymptotic Behaviour of Solutions of the Porous Medium Equation with Changing Sign1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q47112201992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q33526101992-01-01Paper
A System of Degenerate Parabolic Equations1990-01-01Paper
Disappearance of phase in the Stefan problem: one space dimension1990-01-01Paper
Classification of singular solutions of a nonlinear heat equation1989-01-01Paper
Elliptic perturbation for linear and nonlinear equations with a singular point1988-01-01Paper
Fundamental solutions and asymptotic behaviour for the p-Laplacian equations1988-01-01Paper
Existence and uniqueness on the very singular solution of the porous media equation with absorption1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30341761988-01-01Paper
On the behaviour as t\(\to \infty\) of the solutions of the Cauchy problem for certain nonlinear parabolic equations1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34694471987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37791041987-01-01Paper
Large time behaviour of solutions of the porous media equation with absorption1986-01-01Paper
Singular perturbation problems and the Hamilton-Jacobi equation1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47201081986-01-01Paper
Source-type solutions of degenerate diffusion equations with absorption1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37230141985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37321411985-01-01Paper
Singular Solutions of the Heat Equation with Absorption1985-01-01Paper
Exponential descent of solutions of elliptic singular perturbation problems1984-01-01Paper
Thermal waves in an absorbing and convecting medium1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30397641983-01-01Paper
How an Initially Stationary Interface Begins to Move in Porous Medium Flow1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36715821983-01-01Paper
Non-linear diffusion in a finite mass medium1982-01-01Paper
Nonlinear thermal evolution in an inhomogeneous medium1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47410501982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47446161982-01-01Paper
Propagation of thermal waves in an inhomogeneous medium1981-01-01Paper
The Asymptotic Behavior of Gas in an n-Dimensional Porous Medium1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39370991980-01-01Paper
On elliptic equations with a small parameter in the highest derivatives1979-01-01Paper
On Elliptic Singular Perturbation Problems with Turning Points1979-01-01Paper
Regularity of weak solutions of one-dimensional two-phase Stefan problems1978-01-01Paper
Source-type solutions for equations of nonstationary filtration1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41482531978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41528931977-01-01Paper
Some estimates for solution of the Cauchy problem for equations of a nonstationary filtration1976-01-01Paper
Similar solutions and the asymptotics of filtration equations1976-01-01Paper
On stabilisation of solutions of the Cauchy problem for parabolic equations1976-01-01Paper
The asymptotic behaviour of the solution of the filtration equation1973-01-01Paper
Equation of the elastoplastic mode of filtration1969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32848461961-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55187241958-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32598551957-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58500091955-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58134271952-01-01Paper

Research outcomes over time

This page was built for person: Shoshana Kamin